# SDR AWXA9500493

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg Assy
- Part number: 727702E
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHX - FLT NR 11 - ON FLIGHT FROM JFK TO LAS, THE APU SHUTDOWN FOR LACK OF OIL.  SINCE THE NR 1 ENG IDG WAS PLACARDED INOPERATIVE, THE PILOT ELECTED TO DIVERT AIRCRAFT TO PHX.  MAINTENANCE REMOVED AND REPLACED THE NR 1 INTEGRATED DRIVE GENERATOR ASSY.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
